# SDR UALA2012112806816

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 72,383 hours, 27,202 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part serial: S10217
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 1R ESCAPE SLIDE; UPON ARMING "SLIDE" LIGHT ILLUMINATED BRIGHT, DIMMED AND OUT.  LIGHT IS VERY DIM IN ARMED POSITION.   REPLACED PROXIMITY SENSOR S10217, OPS CHECKED GOOD.
